Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An analytic method for convergence acceleration of certain hypergeometric series

Authors: Stanisław Lewanowicz and Stefan Paszkowski
Journal: Math. Comp. 64 (1995), 691-713
MSC: Primary 33C45; Secondary 65B10, 65D20
MathSciNet review: 1277769
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A method is presented for convergence acceleration of the generalized hypergeometric series $ _3{F_2}$ with the argument $ \pm 1$, using analytic properties of their terms. Iterated transformation of the series is performed analytically, which results in obtaining new fast converging expansions for some special functions and mathematical constants.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33C45, 65B10, 65D20

Retrieve articles in all journals with MSC: 33C45, 65B10, 65D20

Additional Information

Keywords: Analytic convergence acceleration, generalized hypergeometric series, polygamma functions, Beta function
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society